MathSciNet Relay Station
MathSciNet bibliographic data
MR2827765 34D23 (34D05 92D30)
Zhou, Xueyong; Cui, Jingan Global stability of the viral dynamics with Crowley-Martin functional response. Bull. Korean Math. Soc. 48 (2011), no. 3, 555–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement